# SDR SCNA20170918165

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 54,073 hours, 36,736 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, SLAT PANEL 621JB HAS A DISBONDED CORNER. REPAIRED DAMAGE TO RIGHT WING, SLAT PANEL 621 JB.
